RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1049–1061 (Mi de10427)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The Leray–Schauder Method vs Translation along the Trajectories: Which Is Better in the Theory of Boundary Value Problems?

V. V. Filippov

Lomonosov Moscow State University

Full text: PDF file (2021 kB)

English version:
Differential Equations, 2001, 37:8, 1097–1110

Bibliographic databases:

UDC: 517.911
Received: 07.12.1999

Citation: V. V. Filippov, “The Leray–Schauder Method vs Translation along the Trajectories: Which Is Better in the Theory of Boundary Value Problems?”, Differ. Uravn., 37:8 (2001), 1049–1061; Differ. Equ., 37:8 (2001), 1097–1110

Citation in format AMSBIB
\Bibitem{Fil01}
\by V.~V.~Filippov
\paper The Leray--Schauder Method vs Translation along the Trajectories: Which Is Better in the Theory of Boundary Value Problems?
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1049--1061
\mathnet{http://mi.mathnet.ru/de10427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885898}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1097--1110
\crossref{https://doi.org/10.1023/A:1012467401915}


Linking options:
  • http://mi.mathnet.ru/eng/de10427
  • http://mi.mathnet.ru/eng/de/v37/i8/p1049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Zuev, “On periodic solutions of ordinary differential equations with discontinuous right-hand side”, Math. Notes, 79:4 (2006), 518–527  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:57
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019